Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Distribution of the figures 0 and $ 1$ in the various orders of binary representations of $ k{\rm th}$ powers of integers

Authors: W. Gross and R. Vacca
Journal: Math. Comp. 22 (1968), 423-427
MSC: Primary 10.05
MathSciNet review: 0225714
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.05

Retrieve articles in all journals with MSC: 10.05

Additional Information

PII: S 0025-5718(1968)0225714-8
Article copyright: © Copyright 1968 American Mathematical Society